Consistency in nonparametric minimax regression estimation

E. Belitser

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    The problem of the minimax estimation of an additive nonparametric regression is considered. The regression function is assumed to belong to an ellipsoid-type subset of L2([0,1]). We find the necessary and sufficient condition for the quadratic minimax risk to converge to zero. Keywords: Nonparametric regression; Consistency; Minimax risk.
    Original languageEnglish
    Pages (from-to)1159-1165
    JournalCommunications in Statistics. Part A, Theory and Methods
    Volume31
    Issue number7
    DOIs
    Publication statusPublished - 2002

    Fingerprint

    Dive into the research topics of 'Consistency in nonparametric minimax regression estimation'. Together they form a unique fingerprint.

    Cite this